# SDR UALA2012080704235

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, CRACKED AT THE CRITICAL ROW LOCATED BETWEEN BS 500 AND 520, BETWEEN STR 28 AND 29R.  REMOVED DOUBLER AND TRIMMED AFFECTED SKIN, NDT CHECKED CUT.  INSTALLED REPAIR PARTS PER EC RA 5330-042177.
